Dizziness And Eliquis

2 Replies Updated



Conversation Starter

MikeB Says:


I am on Eliquis as a treatment for a DVT in my right leg I incurred 10 days ago. I took 2 pills twice a day as prescribed for 7 days and have taken 1 pill twice a day (5 mg) for 2 days but am feeling woozy and somewhat dizzy about 2 hours after taking the recommended dosage. Can I reduce the dosage to 1 5mg pill a day instead of 2 pills a day? The swelling and pain in my leg has decreased considerably. I'm wearing a leg calf stocking which helps. Mike B (age 67, 200 lbs)



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

You should take the dosage that your doctor has instructed you to take, unless they advise otherwise.

This medication can cause dizziness as a side effect, according to the FDA, you may also experience nausea, headache, and easy bruising.

They are typically transient and should go away, once your body gets used to the medication, but that may take 4 to 5 weeks.

Have you informed your doctor, yet?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
MikeB Says:

I have an appt with my Dr in about a week. I met with his PA who put me on Eliquis and she said nothing about the recommended dosage; I have been following the dosage prescribed by Eliquis itself. I will call the office to talk to the nurse about the dizziness. Interesting to me the paperwork with Eliquis says dizziness is a symptom and to go to the ER or see your Dr, but what are they going to say to me. I am the one experiencing the symptom of dizziness and they would have to take my word on how serious it is. If dizziness is a serious side effect; at what point would my Dr or ER person say it is ok to reduce the dosage? If the dosage is too high for my system it would seem reducing the dosage would be a relevant decision to make. MikeB

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Dizziness/Spaciness and general discomfort in first week on Eliquis
I have started Eliquis for the second time (gave up on first try after 4 days). I'm now on day 4 and continuing to f... 2 replies
dizziness from eliquis eventually goes away
I started eliquis 5 days ago and feel dizzy every day- does it eventually go away? ## Hello, Mollie! How are you? Yes, i... 3 replies
Dizziness and vomiting from Suboxone
Hi Guys. Tuesday night was the last time I had taken opiates. I was taking around 480mg Codiene per day. Yesterday (Wedn... 13 replies
dizziness and black out
I have been on Multaq for 6 months and last night I experienced major dizziness and blacked out twice. I have been light... 2 replies
Dizziness and Metoclopram
I was given 10 mg of Metoclopram to counteract the severe nausea from getting off Cymbolta. Now I have severe dizziness.... 2 replies
Dizziness and light headed
i often get a dizziness in my head . i feel light headed . i visited many doctors but i am nto getting any results. i wa... 2 replies
Dizziness and arm shake
I have been on the 2 pills in morning and evening for a week and a half. All of a sudden I started getting so dizzy I co...
fog and dizziness and anxiety
on day 11 of viibryd and day five of no cymbalta. felt dizzy all this week until last night. but of course symptoms back... 1 reply
Androgel and Dizziness, Headaches, Fatigue
I have fibromyalgia, as well as sleep apnea, so maybe this is more complicated. I am 43. I was on testosterone shots, bu... 1 reply
Androgel caused dizziness even after stopping use after one month
Hello, I am a 50 yr old male diagnosed with a 225 T level and was prescribed Androgel pump 1.62% in January 2014.I start... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA